# SDR DALA13044393140

- Difficulty date: September 10, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT INBD END UPPER T/E SKIN CHAFED TO KNIFE EDGE.  R & R BELL FITTING IAW SRM 51-77-11 AND ER/A 515375-14.  COMPLIED WITH FINAL ER/A 515375-14, SECTION I STEPS 1-14.  REMOVED SERVICEABLE SLAT ACTUAL.  NEW NR 2 LT SLAT INSTALLED.
